Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Klein's formulas and arithmetic of Teichmüller modular forms


Author: Takashi Ichikawa
Journal: Proc. Amer. Math. Soc. 146 (2018), 5105-5112
MSC (2010): Primary 11F46, 14H10
DOI: https://doi.org/10.1090/proc/14244
Published electronically: September 17, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the arithmetic theory of Teichmüller modular forms to calculating constants in relations, which are connected with Klein's (amazing) formulas, between certain invariants of canonical curves of genus $ g = 3, 4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F46, 14H10

Retrieve articles in all journals with MSC (2010): 11F46, 14H10


Additional Information

Takashi Ichikawa
Affiliation: Department of Mathematics, Graduate School of Science and Engineering, Saga University, Saga 840-8502, Japan
Email: ichikawn@cc.saga-u.ac.jp

DOI: https://doi.org/10.1090/proc/14244
Keywords: Modular forms, algebraic and arithmetic geometry
Received by editor(s): January 22, 2018
Received by editor(s) in revised form: April 18, 2018
Published electronically: September 17, 2018
Communicated by: Benjamin Brubaker
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society